Im 31 years old and been taking pain meds for over 2 1/2 years! i have had 3 back surgry's{ The last two where 4months apart} Im now waiting on my fourth this time they will be placing a cage in my back! I have been taking perocet 10/650 2 every four hours and started to realize that if 5 hours passed i would become very sweaty and restless! So last week i started weening myself off that was a joke i became sick from just stretching out the doses then i started cutting the dose still no help i was in pain and withdrawing so last friday i decided i was done taking these meds and stop cold turkey! The last pill i took was on sat morning at 5am and it is now tuesday at 3:41pm. these withdraws have been hell at points i have wanted to crawl into a hole and die! last night i started feeling like my skin was crawling out of me! So heres my question i have gone threw the past 4 days and went to see my doc today for help with the withdraws and explained i would never take perocet again after what i had been threw i dont care how much pain im in! well she try talking me into going back on them which i understand her point but im just dead set never to take another so she said to try vicodins 3 a day! so my hubby went and filled the script and i took one all of a sudden i felt soo much better! and i freaked have i made a mistake by taking that one vic will my withdraws start all over please help i have just been threw hell these past four days and kept telling myself one more day and ill feel better and i truely dont no if i can do it again!! Thanks